Issue
Volume 24, Number 4

Articles in the Issue:

Regular Articles:
Sang Dong Kim and Byeong Chun Shin
Chebyshev Weighted Norm Least-Squares Spectral Methods For The Elliptic Problem
J. Comp. Math., 24 (2006), pp. 451-462. Abstract
pdf
Full Article

Wen-sheng Zhang and Guan-quan Zhang
3D Hybrid Depth Migration And Four-Way Splitting Schemes
J. Comp. Math., 24 (2006), pp. 463-474. Abstract
pdf
Full Article

A. Moudafi and P.-E. Maing
On The Convergence Of An Approximate Proximal Method For DC Functions
J. Comp. Math., 24 (2006), pp. 475-480. Abstract
pdf
Full Article

Zheng-su Wan, Ben-yu Guo and Zhong-qing Wang
Jacobi Pseudospectral Method For Fourth Order Problems
J. Comp. Math., 24 (2006), pp. 481-500. Abstract
pdf
Full Article

Zhang-jin Huang, Jian-song Deng, Yu-yu Feng and Fa-lai Chen
New Proof Of Dimension Formula Of Spline Spaces Over T-Meshes Via Smoothing Cofactors
J. Comp. Math., 24 (2006), pp. 501-514. Abstract
pdf
Full Article

Qian-jin Zhao and Jie-qing Tan
Block Based Newton-Like Blending Interpolation
J. Comp. Math., 24 (2006), pp. 515-526. Abstract
pdf
Full Article

Jian-lin Jiang and Bo Chen
A Projection-Type Method For Solving Various Weber Problems
J. Comp. Math., 24 (2006), pp. 527-538. Abstract
pdf
Full Article

Zhong-zhi Bai, Jun-feng Yin and Yang-feng Su
A Shift-Splitting Preconditioner For Non-Hermitian Positive Definite Matrices
J. Comp. Math., 24 (2006), pp. 539-552. Abstract
pdf
Full Article

Xing-hua Wang and He-yu Wang
On The Divided Difference Form Of Faà Di Bruno's Formula
J. Comp. Math., 24 (2006), pp. 553-560. Abstract
pdf
Full Article